# SDR DALA1149593138

- Difficulty date: August 21, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 26,608 hours, 13,591 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY PATH LIGHT AT EXIT ROW SEAT 8 INOP, FOUND CONNECTOR AT SIDE WALL DISCONNECTED, SECURED AND TESTS OK.
